# SDR AALA20170119012

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 10,242 hours, 3,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF THE MASTER CAUTION LIGHT ILLUMINATED. RIGHT PACK LIGHT ILLUMINATED THEN EXTINGUISHED WHEN MASTER CAUTION WAS RESET. ITEM DEFERRAL ACCOMPLISHED BY FLIGHT CREW. MAINTENANCE ACCOMPLISHED FIM 21-53-00 WITH NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
